Well here I am again but this time on the brink of the first pulse.
I just took my jaunt over to the Pharmacist. After the last debacle I was a bit of a coward and took this scrip to another branch of the same group which is smaller so I figured that there'd be less people to get embarrassed in front of.
As it turned out, when I arrived it was empty so I didn't have to adopt the disguise but I did have a chance to have a long chat with the Pharmacist. What a nice man.
I explained all about CAP and why I was having to pay for my own meds and he couldn't have been more helpful. He got onto the computer and went through all the different Generics available and came up trumps. I've actually paid less this time for all 3 drugs than I did for 2 before. For those in the UK I think it even works out cheaper than ordering in off the web although I'm still doing research on it.
The prices I paid were through Lloyds Chemist and worked out at:
Doxy - 112 capsules - £21.84p (£0.20p per cap)
Azith - 24 tablets - £80 (£3.34 per tab)
and best of all, get this,
Metro - 60 tablets - £4.04p (£0.07p per tab)
So I guess my next question is, why are the Azith so darn expensive? The Pharmacist couldn't understand it either. He tried every supplier he could find and couldn't bring them in any cheaper. I even offered to order in bulk and make them my preferred supplier, but no joy.
I suspect web ordering for Azith might be the way to go but get the others locally.
Now I have one other question. I'm getting on OK with CAP. I get the odd symptom but I think I'm taking so many moppers on a daily basis the big stuff doesn't get a chance to hit me. I've had the burning feet bit, and I've had the icy feet bit but last night I got a new one.
My right foot was on fire, my left foot was icy. In a way it was handy as by sticking one foot on the other I could sort of balance things out a bit but what the heck was all that about?
Oh and re the going bright red, nose and hands thing from the last post, the latest batch of Doxy has turned up with a large warning on the front: Stay out of the sun, don't sunbathe, don't use sunbeds. So it's definitely the Doxy causing Rudolph syndrome.